Alert archive / Wisconsin / River Flood Warnings in 2014

River Flood Warning 26, NWS La Crosse, WI

May 20, 2014La Crosse County, Trempealeau County, Wisconsin

NWS La Crosse, WI issued this river flood warning at May 20, 2014, 11:57 AM CDT for La Crosse County, Trempealeau County, Wisconsin. It took effect at May 22, 2014, 11:48 AM CDT. It was in force for 37 hr.

The area

The outline as issued.

The facts

Issued
May 20, 2014, 11:57 AM CDT (16:57 UTC)
In effect from
May 22, 2014, 11:48 AM CDT
Expired
May 24, 2014, 1:00 AM CDT
In force
37 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

Counties La Crosse County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 26 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River (WI) at Galesville (GALW3).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05382000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

540 
WGUS43 KARX 201657
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1157 AM CDT TUE MAY 20 2014

...FLOOD WARNING FOR THE BLACK RIVER IN THE GALESVILLE AREA...

.HEAVY RAIN ACROSS THE AREA LAST NIGHT HAS CAUSED THE BLACK RIVER
RISE ABOVE FLOOD STAGE UPSTREAM AT BLACK RIVER FALLS. THAT WATER
WILL MOVE DOWNSTREAM THROUGH THE GALESVILLE AREA...RESULTING IN
MINOR FLOODING. HERE IS THE LATEST STAGE AND FORECAST INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC063-121-210457-
/O.NEW.KARX.FL.W.0026.140522T1648Z-140524T0600Z/
/GALW3.1.ER.140522T1648Z.140523T0000Z.140523T1200Z.NO/
1157 AM CDT TUE MAY 20 2014

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACK RIVER NEAR GALESVILLE.
* FROM THURSDAY MORNING TO LATE FRIDAY NIGHT.
* AT 10:45 AM TUESDAY THE STAGE WAS 5.4 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 12.3 FEET BY THURSDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 12.0 FEET...FLOODING MAINLY IMPACTS WILDLANDS AND 
  AGRICULTURAL PASTURE LAND. HOWEVER THE APPROACH TO THE SOUTH END OF
  THE COUNTY ROAD VV BRIDGE OVER THE BLACK RIVER MAY BE FLOODED.
  THAT BRIDGE CROSSING MAY AGAIN NEED TO BE CLOSED ON WEDNESDAY. 

&&
 
LAT...LON 4413 9100 4407 9133 4395 9138 4393 9135 4411 9097

$$
1 follow-up statement
110 
WGUS83 KARX 202144
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
444 PM CDT TUE MAY 20 2014

.THE FLOOD WARNING FOR THE BLACK RIVER AROUND GALESVILLE IS
CANCELLED. WHILE THE RIVER IS NOT NOW EXPECTED TO REACH FLOOD STAGE
THERE WILL BE A SIGNIFICANT RISE IN RIVER LEVELS OVER THE NEXT 2
DAYS. 

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC063-121-202214-
/O.CAN.KARX.FL.W.0026.000000T0000Z-140524T0600Z/
/GALW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
444 PM CDT TUE MAY 20 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACK RIVER NEAR GALESVILLE.
* AT  3:45 PM TUESDAY THE STAGE WAS 5.5 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF 
  11.3 FEET FRIDAY MORNING. 


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at May 20, 6:13 AM CDT, 5 hours 44 minutes earlier.

Area forecast discussion, May 20, 6:13 AM CDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
613 AM CDT TUE MAY 20 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 331 AM CDT TUE MAY 20 2014

MAIN FORECAST CONCERNS THIS PERIOD...SHRA/TSRA CHANCES YET TODAY...
TEMPERATURES.

DATA ANALYSIS AT 06Z HAD THE SFC LOW/TROUGH FROM EASTERN ND TO
EASTERN NEB. WV IMAGERY DEPICTED A LEAD SHORTWAVE OVER NORTHEAST MN.
PER VAD WIND PROFILER DATA...THIS SHORTWAVE HAS ALREADY PULLED THE
850-700MB TROUGH AXIS EAST TO NEAR THE MN/WI BORDER INTO EASTERN IA.
IR IMAGERY SHOWING THE DEEPER/COLDER CLOUDS/MOISTURE MOVING NORTH/
EAST OF THE FCST AREA EARLY THIS MORNING. FOG-PRODUCT IMAGERY/SFC
OBS SHOWING DRYING/CLEARING SPREADING EAST ACROSS SOUTHERN MN/
NORTHERN IA BEHIND THE 850-700MB TROUGH. AREA RADARS SHOWING BULK OF
THE SHRA/TSRA HAD LIFTED NORTHEAST OF THE FCST AREA WITH ONLY SPOTTY
-SHRA/-DZ LINGERING ACROSS THE FCST AREA.

ONLY POTENTIAL ISSUE NOTED WITH 20.00Z MODEL INITIALIZATIONS IS GFS
ABOUT 5F TO HIGH WITH SFC DEW POINTS IN THE MOISTURE PLUME FROM
SOUTHEAST SD INTO THE MID MS VALLEY. OTHERWISE INITIALIZATIONS LOOK
GOOD. SOLUTIONS CONVERGING ON A TIGHTER CONSENSUS OF THE EARLIER
RUNS WITH RATHER GOOD BETWEEN MODEL AND RUN-TO-RUN CONSISTENCY
AMONG ALL MODELS THRU 12Z WED. SHORT-TERM FCST CONFIDENCE ON THE
GOOD SIDE THIS CYCLE.

FOR THE SHORT TERM...TAIL OF THE NORTHEAST MN IMPULSE WAS SLIDING
ACROSS THE FCST AREA EARLY THIS MORNING. A FEW SHRA ACCOMPANY THIS
FEATURE ACROSS THE NORTH END OF THE FCST AREA...IN SOME LOWER LEVEL
WARM ADVECTION/MOISTURE TRANSPORT AHEAD OF IT. ONCE IT PASSES...BULK
OF THE LOWER LEVEL FORCING/LIFT MOVE NORTHEAST OF THE FCST AREA WITH
THE 925-700MB DRYING CONTINUING TO SPREAD EAST ACROSS THE FCST
AREA. GIVEN THE POST SHORTWAVE PROGRESS OF THE DRYING/DECREASING
CLOUDS...REMOVED BULK OF LINGERING SHRA CHANCES THRU THE MORNING.
ATTENTION QUICKLY FOCUSES ON A FRONTAL BOUNDARY THAT ENDS UP NEAR
THE FAR SOUTH END OF THE FCST AREA THIS AFTERNOON. THIS DEVELOPING
BOUNDARY ALREADY SHOWING UP IN SFC OBS AS A WEAK WIND
SHIFT/PRESSURE TROUGH NEAR A KMKE-KPDC-KOMA LINE. MODEL CONSENSUS
STRENGTHENS THIS BOUNDARY THIS AFTERNOON AND SLOWLY PUSH IT SOUTH.
BIGGEST QUESTION REMAINS DEW POINTS NEAR/SOUTH OF THIS BOUNDARY
THIS AFTERNOON. NAM/GFS WANT TO BRING 65-70F DEW POINTS INTO THE
SOUTHEAST END OF THE FCST AREA FOR THE AFTERNOON. THESE DEW POINTS
RESULT IN MUCAPES OF 2K-3K J/KG OVER THE SOUTHEAST END OF THE FCST
AREA THIS AFTERNOON...VS. 1K-2K J/KG IN THE ECMWF WITH MORE
REASONABLE LOWER 60S DEW POINTS. SLIGHT RISK OF SEVERE STORMS
ACROSS THE FAR SOUTH END OF THE FCST AREA THIS AFTERNOON/EARLY
EVENING NOT UNREASONABLE BUT APPEARS CONDITIONAL ON THE DEW POINTS
AND WHERE THE BOUNDARY ENDS UP. SEE SWODY1 FOR MORE DETAILS.
CONVECTION THIS AFTERNOON/ EVENING AND ITS OUTFLOWS WOULD DRIVE
THE FRONT FURTHER SOUTH TONIGHT...WITH COOLER/DRIER CAN HIGH
PRESSURE NOSING INTO THE AREA TONIGHT.

WITH A MILDER START...925MB TEMPS IN THE 20C RANGE THIS AFTERNOON
AND SOME SUNSHINE ACROSS MUCH OF THE AREA AT LEAST THRU THE
MORNING...HIGHS TODAY MOSTLY IN THE MID 70S TO NEAR 80 LOOK QUITE
REASONABLE. COOLER AGAIN TONIGHT WITH ARRIVAL OF A STRONGER SURGE OF
LOW LEVEL COLD ADVECTION ON THE NOSE OF THE CAN HIGH.
MODEL/ENSEMBLE CONSENSUS OF THE HIGHS/LOWS FOR TODAY/TONIGHT
LOOKED GOOD.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 331 AM CDT TUE MAY 20 2014

MAIN FORECAST CONCERNS FOR WED THRU THU NIGHT...TEMPERATURES.

GOOD MODEL CONSENSUS FOR THE MID LEVEL TROUGH TO MOVE EAST OF THE
AREA WED WITH WEAK NORTHWEST FLOW ALOFT OVER THE UPPER MIDWEST
INTO THU. HGTS RISE THU NIGHT AS MID LEVEL RIDGING BUILDS INTO THE
NORTH- CENTRAL CONUS. FCST CONFIDENCE IS GOOD FOR WED THRU THU
NIGHT FOR WHAT CONTINUES TO TREND AS A DRY/QUIET PERIOD UNDER THE
INFLUENCE OF QUASI-ZONAL FLOW ALOFT AND CAN HIGH PRESSURE AT THE
SFC.

THE GENERAL WEAK/BROAD WEST TO NORTHWEST FLOW ALOFT THRU THIS PERIOD
ALLOWS WEAK CAN HIGH PRESSURE TO BUILD INTO THE UPPER MIDWEST WED
THEN REMAIN ACROSS THE REGION THRU THE END OF THE WEEK. MODEL
SOUNDINGS FOR WED-THU NIGHT SHOWING A DRIER COLUMN OVER MN/IA/WI
UNDER THE INFLUENCE OF THE NORTHWEST FLOW/CAN HIGH...WITH PW VALUES
NEAR TO SLIGHTLY BELOW NORMAL. 850MB TEMPS MOSTLY IN THE +6CTO
+10C RANGE THRU THE PERIOD...WHICH IS NEAR NORMAL. WITH PLENTY OF
SUNSHINE AND THE DRIER AIRMASS...DIURNAL SWINGS OF 20 TO 25F WITH
HIGHS/LOWS NEAR NORMAL LOOK WELL TRENDED FOR WED THRU THU NIGHT.

FOR FRIDAY THROUGH MONDAY.../DAYS 4 TO 7/...

FORECAST CONCERNS THIS PERIOD...SHRA/TSRA CHANCES SAT NIGHT INTO
MON...TEMPERATURES THRU THE PERIOD.

MEDIUM RANGE MODEL RUNS OF 20.00Z IN GOOD AGREEMENT FRI/SAT AS
AMPLIFYING RIDGING ALOFT BUILDS ACROSS THE MID/UPPER MS VALLEY...
AHEAD OF STRONGER TROUGHING COMING THRU THE SOUTHERN TO NORTHERN
ROCKIES. LATEST MODEL CONSENSUS TRENDS TOWARD FASTER OF THE
EARLIER RUNS WITH THE TROUGHING COMING THRU THE SOUTHERN ROCKIES.
IMPROVING CONSENSUS AS THIS ENERGY TO LIFTS NORTHEAST INTO THE
CENTRAL CONUS SUN THEN TOWARD THE UPPER MIDWEST MON...BEING DRIVEN
BY THE NEXT STRONGER TROUGH/ENERGY DIGGING INTO THE FAR WESTERN
CONUS. FCST CONFIDENCE GOOD FRI/SAT UNDER THE INFLUENCE OF THE
HIGH/ RIDGING...THEN AVERAGE SUN/MON WITH PLENTY OF SMALLER SCALE
DETAIL DIFFERENCES IMPACTING SHRA/TSRA CHANCES LATE IN THE
PERIOD.

CAN HIGH PRESSURE/RIDGING ALOFT FROM THU/THU NIGHT CONTINUE TO
IMPACT THE AREA/S WEATHER FRI/SAT...WITH DRY AND MOSTLY CLEAR TO
PARTY CLOUDY CONDITIONS. WITH THE BUILDING HGTS ALOFT AND SLOW
PROGRESSION OF THE PATTERN...THE SFC HIGH SLIPS EAST OF THE AREA AND
925-850MB TEMPS SLOWLY WARM. HIGHS NEAR NORMAL ON FRI LOOK WELL
TRENDED. 850MB TEMPS CLIMB INTO THE +10C TO +14C RANGE SAT AS SFC-
850MB RIDGE AXIS FINALLY MOVES EAST OF THE AREA. HIGHS SAT ABOUT A
CATEGORY ABOVE NORMAL ALSO WELL TRENDED. BY SUNDAY...STRONGER LOWER
LEVEL WARM ADVECTION/MOISTURE TRANSPORT STARTS TO SPREAD NORTHEAST
AND EAST...INTO/ACROSS THE UPPER MIDWEST. PRESENT TRENDS HAVE THE
STRONGER OF THIS JUST WEST/NORTH OF THE FCST AREA ON SUN...THEN
SPREAD THE AXIS OF DEEPER MOISTURE/STRONGER TRANSPORT INTO/ACROSS
THE FCST AREA SUN NIGHT/MON. SMALL SHRA/TSRA CHANCES SUN INCREASING
INTO THE 30-50 PERCENT RANGE MON PER THE MODEL CONSENSUS LOOK GOOD
AT THIS TIME. HIGHS IN THE MID 70S TO LOWER 80S SUN/MEMORIAL DAY
ALSO APPEAR WELL TRENDED.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 613 AM CDT TUE MAY 20 2014

VERY WEAK PRESSURE GRADIENT OVER THE AREA THIS MORNING HAS ALLOWED
SOME FOG TO FORM ACROSS THE AREA. MOST OF THE VISIBILITIES ARE IN
THE MVFR RANGE WITH SOME POCKETS OF IFR. EXPECT THAT THIS WILL
BURN OFF QUICKLY THIS MORNING AND WILL SHOW THE FOG AT BOTH TAF
SITES THROUGH 14Z. AFTER THAT...EXPECT THE WEAK COLD FRONT/SURFACE
TROUGH TO MOVE THROUGH THIS MORNING WITH WEST TO NORTHWEST WINDS
DEVELOPING BEHIND IT. VFR CONDITIONS EXPECTED WITH SCATTERED TO
BROKEN MID LEVEL CLOUDS THROUGH THE EVENING. NOT EXPECTING ANY FOG
TO FORM TONIGHT AS THERE SHOULD BE ENOUGH OF A WIND TO KEEP THINGS
MIXED AND THE 20.06Z NAM BUFKIT SOUNDINGS SHOW THE TEMP/DEW POINT
SPREAD REMAINING AT OR ABOVE 3 DEGREES.

&&

.HYDROLOGY...
ISSUED AT 331 AM CDT TUE MAY 20 2014

WATER LEVELS ON THE MISSISSIPPI CONTINUE TO FALL FROM LANSING IA
NORTHWARD TO LAKE CITY MN. KLSE ALREADY BELOW FLOOD STAGE AND THE
WARNING WAS CANCELLED MON EVENING. MS RIVER AT KONA FALLING BELOW
FLOOD STAGE EARLY THIS MORNING AND WARNING THERE WILL LIKELY BE
CANCELLED LATER THIS MORNING. FURTHER SOUTH...THE MS RIVER WAS
NEARING THE CREST AT MCGREGOR AND GUTTENBERG IA.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...RRS
LONG TERM....RRS
AVIATION...04
HYDROLOGY....RRS
Hazardous weather outlook, May 20, 5:33 AM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
533 AM CDT TUE MAY 20 2014

MNZ079-WIZ032>034-041-211100-
WABASHA-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-
533 AM CDT TUE MAY 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

MINOR FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI
RIVER AND WILL BE POSSIBLE ALONG THE BLACK RIVER NEAR BLACK RIVER
FALLS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE FROM SATURDAY NIGHT THROUGH MONDAY.
IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH
THESE STORMS.

MINOR FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI
RIVER AND WILL BE POSSIBLE ALONG THE BLACK RIVER FROM BLACK RIVER
FALLS DOWNSTREAM TOWARD GALESVILLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH SATURDAY.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008-009-MNZ086>088-094>096-WIZ017-029-042-211100-
MITCHELL-HOWARD-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-MONROE-
533 AM CDT TUE MAY 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...CENTRAL WISCONSIN...NORTH CENTRAL
WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE FROM SATURDAY NIGHT THROUGH MONDAY.
IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH
THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH SATURDAY.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ010-011-018-019-029-030-WIZ043-044-053>055-061-211100-
WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-CLAYTON-JUNEAU-ADAMS-
VERNON-CRAWFORD-RICHLAND-GRANT-
533 AM CDT TUE MAY 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...CENTRAL WISCONSIN AND SOUTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. SOME OF
THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE
HAIL THE MAIN THREATS BETWEEN 3 PM AND 9 PM FOR LOCATIONS ALONG
AND SOUTH OF THE WISCONSIN RIVER INTO SOUTHERN CLAYTON AND FAYETTE
COUNTIES.

MINOR FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI
RIVER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE FROM SATURDAY NIGHT THROUGH MONDAY.
IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH
THESE STORMS.

MINOR FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI
RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

04

In the hours before

Local storm report, May 20, 6:40 AM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
640 AM CDT TUE MAY 20 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       OSSEO                   44.58N 91.22W
05/20/2014  M2.60 INCH       TREMPEALEAU        WI   COOP OBSERVER

            COOP OBSERVER STATION OSSEO /OSOW3/

0614 AM     HEAVY RAIN       3 NE LUBLIN             45.11N 90.69W
05/20/2014  M1.63 INCH       TAYLOR             WI   MESONET

            MESONET STATION 3 NE LUBLIN /DMLW3/

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, May 20, 6:58 AM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
658 AM CDT TUE MAY 20 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       1 W NEILLSVILLE         44.56N 90.61W
05/20/2014  M2.25 INCH       CLARK              WI   COOP OBSERVER

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, May 20, 7:10 AM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
710 AM CDT TUE MAY 20 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     HEAVY RAIN       2 NNE STETSONVILLE      45.10N 90.30W
05/20/2014  M1.43 INCH       TAYLOR             WI   AWOS

            AWOS STATION MEDFORD TAYLOR COUNTY AIRPORT
            /MDZ/ HEAVY RAIN DURATION 24 HOURS

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, May 20, 7:46 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
746 AM CDT TUE MAY 20 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 AM     HEAVY RAIN       3 NE LUBLIN             45.11N 90.69W
05/20/2014  M1.63 INCH       TAYLOR             WI   MESONET

            MESONET STATION 3 NE LUBLIN /DMLW3/

0715 AM     HEAVY RAIN       HATFIELD                44.41N 90.73W
05/20/2014  M1.12 INCH       JACKSON            WI   COOP OBSERVER

            COOP OBSERVER STATION HATFIELD DAM /HABW3/

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, May 20, 8:36 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
836 AM CDT TUE MAY 20 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       2 N OWEN                44.98N 90.55W
05/20/2014  M1.46 INCH       CLARK              WI   COOP OBSERVER

            COOP OBSERVER STATION OWEN 2N /OWEW3/

&&

NWS LA CROSSE WI
IRIS SYSTEM

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:09 PM CDTAreal Flood AdvisoryARXClark, Jackson, Taylor, Trempealeau5 hr
May 20, 5:14 AM CDTRiver Flood WarningARXJackson29 hr

Nearby

River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.